Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2021, Volume 21, Number 1, Pages 89–104 (Mi dvmg449)  

First order necessary optimal conditions in Gursat-Darboux stochastic systems

R. O. Mastaliev

Institute of Control Systems, National Academy of Sciences of Azerbaijan, Baku

Abstract: For optimal control problems, described by the Gursat-Darboux stochastic system, a number of first-order necessary optimality conditions are formulated and proved, which are the stochastic analogue - the Pontryagin maximum principle, the linearized maximum principle and the Euler equation.

Key words: nonlinear Gursat-Darboux stochastic system, optimal control, necessary optimality conditions, analogue of the Euler equation.

DOI: https://doi.org/10.47910/FEMJ202108

Full text: PDF file (590 kB)
References: PDF file   HTML file

UDC: 519.21:517.977.56
MSC: Primary 93E20; Secondary 49K20
Received: 23.09.2020

Citation: R. O. Mastaliev, “First order necessary optimal conditions in Gursat-Darboux stochastic systems”, Dal'nevost. Mat. Zh., 21:1 (2021), 89–104

Citation in format AMSBIB
\Bibitem{Mas21}
\by R.~O.~Mastaliev
\paper First order necessary optimal conditions in Gursat-Darboux stochastic systems
\jour Dal'nevost. Mat. Zh.
\yr 2021
\vol 21
\issue 1
\pages 89--104
\mathnet{http://mi.mathnet.ru/dvmg449}
\crossref{https://doi.org/10.47910/FEMJ202108}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg449
  • http://mi.mathnet.ru/eng/dvmg/v21/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:26
    Full text:12
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021